# SDR ASAA2020112533601

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 16,298 hours, 5,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4535
- Condition: Faulty
- Location: Rt A/C Pack Temp
- Part time: 56,316 hours, 22,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 360 CABIN RATE OF CLIMB CYCLES FROM +400 TO -300 FPM EVERY 3O SECONDS.  THE CABIN PRESSURE DIFFERENTIAL AND CABIN ALTITUDE DO NOT FLUCTUATE.  WE TRIED TO ALTERNATE CONTROLLER AND THE RATE OF CLIMB CYCLE REMAINED UNCHANGED.  DUCT PRESSURE WAS ALSO STABLE AT 40PSI DURING CRUISE.  GROUNDED-YES.  BITE CHECK OF PFTC 1 & 2 AND DCPC 1 & 2 SHOW NO CURRENT FAULTS OR FAULT HISTORY ON LAST LEG, REF B737-900 AMM 21-61-00/501 AND B737-900 FIM 21-31 TASK 801.  COMPLETED FIM 21-33 TASK 802 STEPS A-C(1B).  REMOVED AND REPLACED RT TEMP CONTROL VALVE, REF B737-900 AMM 21-51-10-000-801 AND AMM 21-51-10-400-801.  OPERATIONS TEST AND LEAK CHECK GOOD.  REMOVED AND REPLACED LT TEMP CONTROL VALVE, REF AMM 21-51-10-00-801 AND AMM 21-51-10-400-801.  OPERATIONS TEST GOOD.  LEAK CHECK GOOD.
